Whilst waiting for replies you might find it helpful to call our Helpline to talk things over. They'll be able to offer practical information as well as emotional support. The opening times are 9-5 on weekdays and 10-2 on Saturdays, the free phone number is 0808 800 6000.
Hi Ladies,can anyone help me please with the change of Anastrozole brands,i have been taking the Accord brand since June 10th this year,I had hip pain and stomach ache on the right side and some nausea ,this settled down when i took the tablet just as i went to bed.Two weeks ago i was given the Teva brand ,i just took them for a week all seemed ok ,then i had bad stomach cramps and then diarrhoea which has lasted for a week now . i spoke to my breastcare nurse and she told me to ask the chemist to change them for Accord which i did .I took the first Accord one last night ,i still have a bad stomach this morning ,Does anyone know how long it could take before the old Teva brand has left your system, Has anyone else had this problem ? I feel really low and tearful now and struggling .Help please ! Love Ellies x